Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the curvature of certain extensions
of $H$-type groups


Author: Isabel Dotti
Journal: Proc. Amer. Math. Soc. 125 (1997), 573-578
MSC (1991): Primary 53C25
DOI: https://doi.org/10.1090/S0002-9939-97-03576-4
MathSciNet review: 1350939
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a one-dimensional solvable extension of an H-type group is symmetric if and only if it has negative curvature.


References [Enhancements On Off] (What's this?)

  • [B] Boggino J., Generalized Heisenberg groups and solvmanifolds naturally associated, Rend. Sem. Mat. Univers. Politecn. Torino, 43 (1985), 529-547. MR 88f:53093
  • [BTV] Berndt J., Tricerri F., Vanhecke L., Generalized Heisenberg groups and Damek-Ricci harmonic spaces, Lecture Notes in Mathematics 1598, Springer Verlag, Berlin-Heidelberg 1995.
  • [C] Cowling M., Dooley A., Korányi A., Ricci F., H-type groups and Iwasawa decompositions, Advances in Math. 87 (1991) 1-41. MR 92e:22017
  • [D] Damek E., Curvature of a semidirect extension of a Heisenberg type nilpotent group, Coll. Math. 53 (1987) 249-253. MR 89d:22007
  • [DR] Damek E., Ricci F., Harmonic analysis on solvable extensions of H-type groups, Journal of Geometric Analysis, 2 (1992) 213-248. MR 93d:43006
  • [G] Gordon C., Isospectral closed riemannian manifolds which are not locally isometric, Jour. Diff. Geom. 37 (1993), 639-649. MR 94b:58098
  • [H] Heintze E., On homogeneous manifolds of negative curvature, Math. Ann. 211 (1974) 23-34. MR 50:5695
  • [K] Kaplan A., Fundamental solutions for a class of hypoelliptic operators, Trans. Amer. Math. Society 258 (1980) 147-153. MR 81c:58059
  • [L] Lanzendorf M., Einstein metrics with nonpositive sectional curvature on extensions of Lie algebras of Heisenberg type, preprint, July 1995.
  • [S] Szabo Z., Spectral theory for operator families on riemannian manifolds, Proceedings of Symposia in Pure Mathematics, Volume 54, (1993) 615-665. MR 94k:58152

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C25

Retrieve articles in all journals with MSC (1991): 53C25


Additional Information

Isabel Dotti
Affiliation: FaMAF, Universidad Nacional de Córdoba, 5000 Córdoba, Argentina
Email: idotti@mate.uncor.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03576-4
Received by editor(s): February 13, 1995
Received by editor(s) in revised form: August 16, 1995
Additional Notes: Partially supported by grants from Conicor, SECYTUNC (Argentina), and I.C.T.P. (Trieste)
Dedicated: Dedicated to the memory of Franco Tricerri
Communicated by: Roe Goodman
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society